# SDR AALA980763

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT WING INBOARD FLAP, INBOARD TRACK, NR'S 1, 2, AND 4 ATTACH POST FACES CORRODED.  BLENDED CORRODED AREAS.  CHECKED FOR CRACKS AND THEN ETCHED FACES WITH NAVEL JELLY, CLEANED, ALODINED AND PRIMED PER AARD 57-20-00-10, PAGE 2.  TST:  91,033 HOURS.  CYCLES:  18,134.  (X)
